# SDR SIMA961561

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330150
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3911 - EMERGENCY LIGHT AT ROW 8 INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
